Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JimBob

Accutane Side-Effect

Recommended Posts

Okay, I have been on this drug for a week and my sex drive went from little to A LOT. This has to be the worst time to not have a girlfriend because I went from needing to masturbate sometimes once a day, to 8-10. Yes, you heard that correctly: 8-10. This side effect better not last after I am done with treatment because there is no way any girl could keep up with me. Ugh, anyone else have this problem, now or then?

Share this post


Link to post
Share on other sites

my sex drive is like that without .. lol when i go on it, is it gonna be like 60 - 70 cos im not sure if i have that amount of free time .. . .. wait a sec i do .. im a student :lol: .. now where did that accutane go .. :cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×